# SDR DL76G020791

- Difficulty date: July 12, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 15,046 hours, 2,454 cycles
- Engine: Ge CF680
- Engine time: 8,132 hours, 1,326 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 441789
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 1 ENG IFSD ON CLIMB APPROX 8,000 FT.  NR 1 ENGINE HAD N1 OVERSPEED AND EGT EXCEED.  PERFORMED OVERSPEED AND OVERTEMP INSPECTION AND FOUND OK.  REPLACED HMU.  PERFORMED EEC TEST AND HIGH POWER RUN-UP AND ALL OK.  ENGINE TO BE REPLACED WITHIN 10 FLT CYCLES DUE N1 WENT TO 117.6.
